UNIVERSITY OF THE PHILIPPINES

VIRATA SCHOOL OF BUSINESS


Lorna Paredes

Professor

PhD (Mathematics), 1992, University of the Philippines
MS (Mathematics), 1982, University of the Philippines
BS (Mathematics) (Cum Laude), 1980, University of the Philippines

Email: lorna91260@yahoo.com
Telephone: +632 928 4571 to 75
Office: room 209-B, VSB Building, UP Diliman Campus

Recent Publications

Co-authored with K. Uchiyama, "Analytic Singularities of Solutions to Certain Nonlinear Ordinary Differential Equations Associated with p-Laplacian". Tokyo Journal of Mathematics, Vol. 26, No. 1, June 2003, 229-240.

Co-authored with P. Y. Lee and T. S. Chew, "Controlled Convergence Theorem for Strong Variational Banach-valued Multiple Integrals," Real Analysis Exchange, 28(2), 2002/2003, 1-13.

Co-authored with T. S. Chew, "Controlled Convergence Theorem for Banach-valued HL Integrals," Scientiae Mathematicae Japonicae, 56(2), 2002, 347-357.